MathSciNet Relay Station
MathSciNet bibliographic data
MR1932346 (2003f:47059) 47B47 (47B48 47L10 47L35)
Jing, Wu; Lu, Shijie; Li, Pengtong Characterisations of derivations on some operator algebras. Bull. Austral. Math. Soc. 66 (2002), no. 2, 227–232.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement